default-icon
Hypotension
I am on my thyroid medicine for last one year. the first day I started taking medicine I was feeling dizziness and shortness of breath. Recently I came to know that I have low blood pressure 60/80. I feel headache and unconscious.I also had an ankle injury and at that only I was diagnosed with thyroid. please advice me
60 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Vasundhara Mehrotra
Homeopath 11 yrs exp Ghaziabad
Your blood pressure is alarmingly low.. You should first of all consult with your physician under whose guidance you are taking thyroid treatment and monitor your B.P. on daily basis for some time. It can be associated with low thyroid functioning . you can also go for a haemogram to assess your blood picture thoroughly... You may be anaemic as well too. Improve your diet in quality ... Like hv at least 2 glass of milk or curd daily. If you are a non vegetarian eat an egg daily... And please do not go for dieting or be calories conscious till the time you recover from your headaches and other problems.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.